# SDR SIMA20210602001

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 2,448 hours, 1,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR GALLEY EMERGENCY EXIT LIGHT COVER FELL OFF.-C/A-REPLACED REAR GALLEY EMERGENCY EXIT LIGHT COVER AS PER AMM 33-50-19
